# SDR AALA201608059013

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,696 hours, 23,979 cycles
- System (JASC): 2710 · Aileron Control System
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Sysetem
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED LOSS OF YELLOW HYDRAULIC SYSTEM FLUID AFTER RECIEVING ECAM MESSAGES FOR HYDRAULIC YELLOW RESERVOIR LOW LEVEL, HYDRAULIC ENGINE 2 PUMP LOW PRESSURE AND HYDRAULIC YELLOW SYSTEM LOW PRESSURE APROXIMATELY 250 MILES FROM CLT. THE FLIGHT CREW CONTINUED TO CLT AND DECLARED AN EMERGENCY AT CLT WHERE THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITH NO FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND A CONNECTOR ON THE LEFT NR 2 SPOILER ACTUATOR (31CE3) HAD A BLOWN OUT O-RING. THE DEFECTIVE O-RING WAS REPLACED IAW CMM 27-64-51 AND A SATISFACTORY LEAK & OPS CHECK WAS ACCOMPLISHED IAW AMM 27-64-00.
